28 results for ordinary differential equation.

Parameters for your search query:
Keyword    ordinary differential equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 1421Downloads: 1058
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 2191Downloads: 1700
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 2931Downloads: 2061
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Quantitative Analysis Model for the Dynamics of the Effect of Parental Background on Pupil/Students Performance in Mathematics
Applied Mathematics and Physics. 2017, 5(2), 28-39. DOI: 10.12691/amp-5-2-1
Pub. Date: April 14, 2017Views: 5685Downloads: 4207
Open AccessArticle
Export: RIS | BibTeX | EndNote
Nonlinear Dynamics of a Controlled Cantilever Beam with Varying Orientation under Primary Resonance
American Journal of Mechanical Engineering. 2014, 2(7), 316-327. DOI: 10.12691/ajme-2-7-31
Pub. Date: August 16, 2016Views: 12247Downloads: 10428
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 6399Downloads: 4852
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 10085Downloads: 7108
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 22, 2015Views: 7009Downloads: 5032
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fermat Collocation Method for Solvıng a Class of the Second Order Nonlinear Differential Equations
Applied Mathematics and Physics. 2014, 2(2), 33-39. DOI: 10.12691/amp-2-2-2
Pub. Date: March 06, 2014Views: 11254Downloads: 6863
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: March 05, 2014Views: 16135Downloads: 11663
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals









Article Types